RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 5(167), Pages 237–238 (Mi umn5119)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Irreducible representations of Lie algebras of classical type

V. G. Kac


Full text: PDF file (168 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 22.12.1971

Citation: V. G. Kac, “Irreducible representations of Lie algebras of classical type”, Uspekhi Mat. Nauk, 27:5(167) (1972), 237–238

Citation in format AMSBIB
\Bibitem{Kac72}
\by V.~G.~Kac
\paper Irreducible representations of Lie algebras of classical type
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 5(167)
\pages 237--238
\mathnet{http://mi.mathnet.ru/umn5119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=396703}
\zmath{https://zbmath.org/?q=an:0262.17002}


Linking options:
  • http://mi.mathnet.ru/eng/umn5119
  • http://mi.mathnet.ru/eng/umn/v27/i5/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Panov, “Irreducible representations of maximal dimension of simple Lie algrbras over a field of positive characteristic”, Funct. Anal. Appl., 23:3 (1989), 240–241  mathnet  crossref  mathscinet  zmath  isi
    2. Humphreys J., “Modular Representations of Simple Lie Algebras”, Bull. Amer. Math. Soc., 35:2 (1998), 105–122  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:197
    Full text:105
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020